# SDR REXA2022122802727

- Difficulty date: July 11, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B SEAT TRACK FROM BS 379 - 485 WAS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED RH O/B SEAT TRACK  IAW AMM 53-00-49-400-801-A19 AND MHIRJ REO 670-53-00-587 REV B.
